# SDR CALA2017090102952

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 42,736 hours, 13,867 cycles
- System (JASC): 2760 · Drag Control System
- Part: Servo Valve
- Part number: A71874005
- Part serial: 2674
- Condition: Cracked
- Location: Nr 3 Spoiler
- Part time: 24,977 hours, 7,711 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYD QTY EICAS C THE LEFT HYDRAULIC RESERVOIR QUANTITY IS LOW. EMERGENCY DECLARED. FOUND NR 3 SPOILER HYD SERVO VALVE CRACKED AND LEAKING.  REPLACED NR 3 SPOILER HYD SERVO VALVE. ALSO DISCONNECTED AND RECONNECTED PCA ROD END AT THE SPOILER TO FACILITATE HYD SERVO VALVE REPLACEMEN T. CYCLED SPOILERS SEVERAL TIMES AND NO MORE LEAKS NOTED. RESERVICED LEFT HYD SYSTEM FLUID IAW AMM 27-61-02-022-001.
